Volume 17 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
Author Index – Y
Yoshiara, Satoshi
An elementary description of the Mathieu dual hyperoval and its splitness
Dimensional dual hyperovals associated with quadratic APN functions
New quotients of the $d$-dimensional Veronesean dual hyperoval in $\mathrm{PG}(2d+1,2)$
On dimensional dual hyperovals ${\mathcal S}^{d+1}_{\sigma,\phi}$
Yoshinaga, Masahiko
Yuen, Chi Ho
A note on the critical groups of strongly regular graphs and their generalizations